On self-reciprocal functions in two variables

R. U. Verma

Annales Polonici Mathematici (1971)

  • Volume: 24, Issue: 2, page 145-148
  • ISSN: 0066-2216

How to cite


R. U. Verma. "On self-reciprocal functions in two variables." Annales Polonici Mathematici 24.2 (1971): 145-148. <http://eudml.org/doc/265165>.

author = {R. U. Verma},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {2},
pages = {145-148},
title = {On self-reciprocal functions in two variables},
url = {http://eudml.org/doc/265165},
volume = {24},
year = {1971},

AU - R. U. Verma
TI - On self-reciprocal functions in two variables
JO - Annales Polonici Mathematici
PY - 1971
VL - 24
IS - 2
SP - 145
EP - 148
LA - eng
UR - http://eudml.org/doc/265165
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.